BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Reverse multistar inequalities and vehicle routing problems with a lower bound on the number of customers per route

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Jorge Riera-Ledesma (Author)
Juan-José Salazar-González (Author)

Date of Publication
2012-08-28

Where published
Networks

Publication Identifiers
ISSN - 0028-3045

Publisher
Wiley

Volume
61
Number
4

Number of pages
12
Starting page
309
Last page
321

Document Identifiers
DOI - https://doi.org/10.1002/net.21481
URL - http://dx.doi.org/10.1002/net.21481


Export

APA
Luis Gouveia, Jorge Riera-Ledesma, Juan-José Salazar-González, (2012). Reverse multistar inequalities and vehicle routing problems with a lower bound on the number of customers per route. Networks, 61, 309-321. ISSN 0028-3045. eISSN . http://dx.doi.org/10.1002/net.21481

IEEE
Luis Gouveia, Jorge Riera-Ledesma, Juan-José Salazar-González, "Reverse multistar inequalities and vehicle routing problems with a lower bound on the number of customers per route" in Networks, vol. 61, pp. 309-321, 2012. 10.1002/net.21481

BIBTEX
@article{45021, author = {Luis Gouveia and Jorge Riera-Ledesma and Juan-José Salazar-González}, title = {Reverse multistar inequalities and vehicle routing problems with a lower bound on the number of customers per route}, journal = {Networks}, year = 2012, pages = {309-321}, volume = 61 }